# SDR SWAA2019050632283

- Difficulty date: March 14, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORRODED AT BS. 986, BETWEEN LBL 44 TO RBL 44.  REPAIRED FLOORBEAM IAW ATS ER AND EA.
